Painful foot


#1

Does anyone else suffer with pain in their foot?  When my meds are wearing off (Sinemet, Mirapexin & Entacapone) my foot cramps and I get shooting pains which are extremely painful.  This is particularly troublesome through the night.

 

I am concerned that this may be the medication that is causing the problems -the consultant always chooses to increase medication every time the cramps get worse but that may be exacerbating the problem.

 

Anyone with a similar experience?

 

Thanks


#2

Its common especially in the morning to get foot cramps, and as you say it can be a wearing off symptom.  PUK has good printed resources on here you may find helpful.  Sorry can't be more help.


#3

HI Gfcexile if you are still using the forum,i suffer with both my feet and my left ankle turns down and outward very pain full, i find putting my feet in hot water helps, or when i have an ankle attack my husband rubes my muscle. I am considering Botox. If you have sorted out your feet please let me know thanks.

                                                                     Hope to here from you :Zo


#4

Hello zo

I have problems with my feet. I find crepe support bandages are sometimes helpful, also flight socks. Sorry if this is teaching my granny to suck eggs but it was ages before I realised they would help.

Maureen


#5

Hi Maureen Do you have Dystonia in your feet. I have had it for the past 3 years, i find warm helps warm water or hot water bottles on my feet. I have now bought don't laugh some Pedicure heated booties they are great. I can't seam to stand anything tight on my feet, but we all find different ways and some times it helps others.

Denise